# SDR HEEA083189

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 8,237 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248115
- Part serial: 1252
- Condition: Failed
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSY FAILED 6 MONTH INSPECTION.
